# SDR TRAX200600157

- Difficulty date: May 2, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 11,212 hours, 9,503 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP OVER LAY NR 12 INOP.   FOUND EMERGENCY LIGHT STRIP NR 12 OVERLAY TO BE IMPROPERLY CONNECTED. RECONNECTED AND PERFORMED OPS CHECK AND FOUND TO BE IN SERVICEABLE CONDITION IAW CRJ MM 33-53-01.RB732.  (CLOSED)
